# SDR UPS02439368

- Difficulty date: August 20, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B150185
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT LG W/W STA 1355 S33L OVERWING LONGERON UPPER FUSELAGE SKIN FOUND CORROSION.  SKIN FOUND CORRODED AT LOCATION BS 1355 TO 1355, STR L33 TO L33.  CORROSION BLEND OUT EXCEEDS SRM LIMIT.  SKIN REPLACED AS PER SRM 51-10-01.  HX RS NR R53-41-34892, UPS EO NR M5100-2780-E.
